# SDR USAA040838

- Difficulty date: October 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Engine: Cfmint CFM563B2
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Part time: 39,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE, 3 INCHES, CRACK, ANGLE, FWD SVC DOOR, INTERIOR STRUCTURE JUST BELOW WINDOW.  REPLACED L ANGLE IAW SRM 51-40-02.
